| || |
long term side effects of Lortab
I hope you have gotten your sister to a doctor by now . Depression is 1 big side effect of lortab, but I'd also say the car accident plays a big part too. 34 is too young to stay in all the time,a friend of mine had the same problem only he took a lot more than tabs, and soma's at 1 time. He had 3 major back surgeries and is taking prescribed 4 (10's a day), but I'm sure he probaly hurts but....You need to get your sister to start on small projects in every day life to tabe her mind off of the drugs. When my friend stays busy he doesn't think about taking the drug near as much. A lot of times the doctor needs to be checked out also.Someone needs to do something before it takes another 9 years of her son's life. He really is too young to start anything but don"t think he doesn't know whats going on. Everyone in the family needs to start helping before your nephew doent's have a mother. I hope everything works out.I pray for you and your family.
My doctor advised me that Lortab is not recomed for long term use and that it will lose it's effectiveness over time requiring more medication for the same releif. I feel so sad for your sister because it seems she is like most of us... not getting good health care. Lortab is dangerious and stronger than morphine, it is easily abused and causes depression. The other medication seems to be a stimulant of some kind and it cant be good to mix the two. I will pray for her. I hope she gets the medical services she needs and her son is okay.